zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New perturbation-iteration solutions for Bratu-type equations. (English) Zbl 1193.34015
Summary: Perturbation-iteration theory is systematically generated for both linear and nonlinear second-order differential equations and applied to Bratu-type equations. Different perturbation-iteration algorithms depending upon the number of Taylor expansion terms are proposed. Using the iteration formulas derived using different perturbation-iteration algorithms, new solutions of Bratu-type equations are obtained. Solutions constructed using different perturbation-iteration algorithms are contrasted with each other as well as with numerical solutions. It is found that algorithms with more Taylor series expansion terms yield more accurate results.

34A45Theoretical approximation of solutions of ODE
Full Text: DOI
[1] Nayfeh, A. H.: Introduction to perturbation techniques, (1981) · Zbl 0449.34001
[2] Hu, H.: A classical perturbation technique which is valid for large parameters, Journal of sound and vibration 269, 409-412 (2004) · Zbl 1236.65106
[3] He, J. H.: Linearized perturbation technique and its applications to strongly nonlinear oscillators, Computers and mathematics with applications 45, 1-8 (2003) · Zbl 1035.65070 · doi:10.1016/S0898-1221(03)80002-0
[4] He, J. H.: Homotopy perturbation method: A new nonlinear analytical technique, Applied mathematics and computation 135, 73-79 (2003) · Zbl 1030.34013 · doi:10.1016/S0096-3003(01)00312-5
[5] Pakdemirli, M.; Karahan, M. M. F.; Boyacı, H.: A new perturbation algorithm with better convergence properties: multiple scales Lindstedt Poincaré method, Mathematical and computational applications 14, 31-44 (2009) · Zbl 1162.65366
[6] He, J. H.: Some asymptotic methods for strongly nonlinear equations, International journal of modern physics B 20, 1141-1199 (2006) · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[7] He, J. H.: Iteration perturbation method for strongly nonlinear oscillations, Journal of vibration and control 7, 631-642 (2001) · Zbl 1015.70019 · doi:10.1177/107754630100700501
[8] Lim, C. W.; Wu, B. S.: A modified Mickens procedure for certain non-linear oscillators, Journal of sound and vibration 257, 202-206 (2002) · Zbl 1237.70109
[9] He, J. H.: A simple perturbation approach to Blasius equation, Applied mathematics and computation 140, 217-222 (2003) · Zbl 1028.65085 · doi:10.1016/S0096-3003(02)00189-3
[10] Li, P. S.; Wu, B. S.: An iteration approach to nonlinear oscillations of conservative single-degree-of-freedom systems, Acta mechanica 170, 69-75 (2004) · Zbl 1063.70018 · doi:10.1007/s00707-004-0112-3
[11] He, J. H.: Limit cycle and bifurcation of nonlinear problems, Chaos, solitons and fractals 26, 827-833 (2005) · Zbl 1093.34520 · doi:10.1016/j.chaos.2005.03.007
[12] Mickens, Ronald E.: A generalized iteration procedure for calculating approximations to periodic solutions of ”truly nonlinear oscillators”, Journal of sound and vibration 287, 1045-1051 (2005) · Zbl 1243.65079
[13] Mickens, R. E.: Iteration method solutions for conservative and limit-cycle x1/3 force oscillators, Journal of sound and vibration 292, 964-968 (2006) · Zbl 1243.34051
[14] Marinca, V.; Herisanu, N.: A modified iteration perturbation method for some nonlinear oscillation problems, Acta mechanica 184, 231-242 (2006) · Zbl 1106.70014 · doi:10.1007/s00707-006-0336-5
[15] Hu, H.: Solutions of the Duffing-harmonic oscillator by an iteration procedure, Journal of sound and vibration 298, 446-452 (2006) · Zbl 1243.65100
[16] Öziş, T.; Yıldırım, A.: Generating the periodic solutions for forcing van der Pol oscillators by the iteration perturbation method, Nonlinear analysis: real world applications 10, 1984-1989 (2009) · Zbl 1163.34355 · doi:10.1016/j.nonrwa.2008.03.005
[17] Ganji, D. D.; Karimpour, S.; Ganji, S. S.: He’s iteration perturbation method to nonlinear oscillations of mechanical systems with single-degree-of freedom, International journal of modern physics B 23, 2469-2477 (2009) · Zbl 1167.70329 · doi:10.1142/S0217979209052406
[18] Pakdemirli, M.; Boyacı, H.: Generation of root finding algorithms via perturbation theory and some formulas, Applied mathematics and computation 184, 783-788 (2007) · Zbl 1115.65056 · doi:10.1016/j.amc.2006.05.207
[19] Pakdemirli, M.; Boyacı, H.; Yurtsever, H. A.: Perturbative derivation and comparisons of root-finding algorithms with fourth order derivatives, Mathematical and computational applications 12, 117-124 (2007) · Zbl 1142.65351
[20] Pakdemirli, M.; Boyacı, H.; Yurtsever, H. A.: A root finding algorithm with fifth order derivatives, Mathematical and computational applications 13, 123-128 (2008) · Zbl 1148.65034
[21] Wazwaz, Abdul-Majid: Adomian decomposition method for a reliable treatment of the bratu-type equations, Applied mathematics and computation 166, 652-663 (2005) · Zbl 1073.65068 · doi:10.1016/j.amc.2004.06.059
[22] Boyd, John P.: An analytical and numerical study of the two-dimensional bratu equation, Journal of scientific computing 1, No. 2, 183-206 (1986) · Zbl 0649.65057 · doi:10.1007/BF01061392
[23] Wan, Y. Q.; Guo, Q.; Pan, N.: Thermo-electro-hydrodynamic model for electrospinning process, International journal of nonlinear sciences and numerical simulation 5, No. 1, 5-8 (2004)
[24] Deeba, Elias; Khuri, S. A.; Xie, Shishen: An algorithm for solving boundary value problems, Journal of computational physics 159, 125-138 (2000) · Zbl 0959.65091 · doi:10.1006/jcph.2000.6452
[25] Öziş, Turgut; Yıldırım, Ahmet: Comparison between Adomian’s method and he’s homotopy perturbation method, Computers and mathematics with applications 56, 1216-1224 (2008) · Zbl 1155.65344 · doi:10.1016/j.camwa.2008.02.023
[26] Wang, Ming-Chun; Zhao, Xiao-Shan; Liu, Xin: Analytic solutions of a class of nonlinearly dynamic systems, Journal of physics: conference series 96, 1-7 (2008)
[27] Feng, Xinlong; He, Yinnian; Meng, Jixiang: Application of homotopy perturbation method to the bratu-type equations, Topological methods in nonlinear analysis 31, No. 2, 243-252 (2008) · Zbl 1158.34306
[28] Khuri, S. A.: A new approach to bratu’s problem, Applied mathematics and computation 147, 131-136 (2004) · Zbl 1032.65084 · doi:10.1016/S0096-3003(02)00656-2
[29] Syam, Muhammed I.; Hamdan, Abdelrahem: An efficient method for solving bratu equations, Applied mathematics and computation 176, 704-713 (2006) · Zbl 1093.65108 · doi:10.1016/j.amc.2005.10.021
[30] Boyd, John P.: Chebyshev polynomial expansions for simultaneous approximation of two branches of a function with application to the one-dimensional bratu equation, Applied mathematics and computation 143, 189-200 (2003) · Zbl 1025.65042 · doi:10.1016/S0096-3003(02)00345-4
[31] Li, Shuicai; Liao, Shi-Jun: An analytic approach to solve multiple solutions of a strongly nonlinear problem, Applied mathematics and computation 169, 854-865 (2005) · Zbl 1151.35354 · doi:10.1016/j.amc.2004.09.066
[32] He, J. H.; Wu, G. C.; Austin, F.: The variational iteration method which should be followed, Nonlinear science letters A 1, 1-30 (2010)